# SDR C7WA200400056

- Difficulty date: October 11, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- Engine: Pwa JT8D7B
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAVERSE FLOORBEAM STA 720 HAS CORROSION BETWEEN BL0 AND LBL 24.5.  INSTALLED INTERNAL FLOORBEAM REPAIR AT BS 720A, BETWEEN BL0.0 AND LBL 24.5.  DAMAGED FLOORBEAM CHORD PORTION REMOVED.  FINAL TRIM OUT DIMENSION WAS  6.00 INCH X 2.00 INCH.  REPAIR SECTION FABRICATED FROM BAC 1505-100617 X 7075-T73.  REINFORCEMENT ANGLE FABRICATED FROM ALUM.  7075-0 X 0.090 X 14 INCH X 4 INCH, AND ALUM 7075-0 X 0.050 INCH X 21 INCH X 4 INCH, HEAT TREATMENT TO T6 IAW BAC 5602.  REPAIR PARTS AND BARE EDGES TREATED IAW SRM.  FLOORBEAM REPAIR ACCOMPLISHED IAW SRM.
